# SDR ASAA2018112617053

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,902 hours, 3,557 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mach Speed Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SINGLE CHANNEL MACH SPEED TRIM FAIL. GROUNDED - YES. NO FAULTS LOGGED IN FCC-A . ONLY FAULTS LOGGED IN FCC-B ARE THREE LEGS OF MACH TRIM INPUT POWER INVALID THAT WERE INDUCED BY CONFIGURATION CHANGE. NO PRIOR FAULTS WERE LOGGED. CONFIGURATION CHANGE REVERSED. COULD NOT DUPLICATE MALFUNCTION. ALL MACH TRIM AUTO, INTERACTIVE & SURFACE TESTS PASS.
